# SDR CA000801017

- Difficulty date: July 21, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 2,660 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller Hub
- Component: Propeller Hub, Mcauly, D2A34C58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER HUB CRACKED/LEAKING RED DYED.
